# SDR SCNA95045

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5610 · Flight Compartment Windows
- Part: L-2 Window
- Part number: 57176241
- Condition: Not Closed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON INITIAL ACCELERATION AT HUX, L-2 WINDOW CAME OPEN.  ABORTED TAKEOFF, RESHUT WINDOW, AND ALL INDICATION WERE NORMAL ON SECOND TAKEOFF (PACKS OFF TAKE-OFF).  OPENED L-2 WINDOW AND INSPECTED TRACK AND LOCKING MECHANISM, CYCLED WINDOW SEVERAL TIMES AND FOUND IT TO LOCK NORMALLY.  NO OTHER DEFECTS NOTED.  OK FOR SERVICE.
